Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A peculiar unmixed domain

Authors: Markus Brodmann and Christel Rotthaus
Journal: Proc. Amer. Math. Soc. 87 (1983), 596-600
MSC: Primary 13C15; Secondary 13B35, 13H10
MathSciNet review: 687624
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a local noetherian domain $ R$ containing a nonzero prime element $ U$ and satisfying:

(i) The completion $ \hat R$ of $ R$ is a domain.

(ii) $ U\hat R$ has an embedded prime divisor.

References [Enhancements On Off] (What's this?)

  • [1] M. Brodmann, Über die minimale Dimension der assoziierten Primideale der Kompletion eines lokalen Integritätsbereiches, Comment Math. Helv. 50(1975), 219-232. MR 0374129 (51:10329)
  • [2] M. Brodmann and C. Rotthaus, Local domains with bad sets of formal prime divisors, J. Algebra 75 (1982), 386-394. MR 653898 (83k:13005)
  • [3] D. Ferrand and M. Raynaud, Fibres formelles d'un anneau local noethérien, Ann. Sci. Ecole Norm. Sup. 3 (1970), 295-311. MR 0272779 (42:7660)
  • [4] S. Goto, On the Cohen-Macaulayfication of certain Buchsbaum rings, Nagoya Math. J. 80 (1980), 107-116. MR 596526 (81m:13023)
  • [5] M. Hochster, Criteria for equality of ordinary and symbolic powers of primes, Math. Z. 133 (1973). MR 0323771 (48:2127)
  • [6] R. Heitmann, A non-catenary normal local domain, Rocky Mountain J. Math. 12 (1982), 145-148. MR 649747 (83d:13016)
  • [7] M. Nagata, On the chain problem of prime ideals, Nagoya Math. J. 10 (1965), 51-64. MR 0078974 (18:8e)
  • [8] T. Ogoma, Non-catenary pseudo-geometric normal rings, Japan J. Math. 6 (1980), 147-163.
  • [9] L. J. Ratliff, Jr., Chain conjectures in ring theory, Lecture Notes in Math., vol. 647, Springer-Verlag, Berlin and New York, 1978. MR 496884 (80c:13008)
  • [10] C. Rotthaus, Universell japanische Ringe mit nicht offenem regulärem Ort, Nagoya J. Math. 74 (1979), 123-135. MR 535964 (80h:14007)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 13C15, 13B35, 13H10

Retrieve articles in all journals with MSC: 13C15, 13B35, 13H10

Additional Information

Keywords: Local domain, completion, embedded prime, unmixedness
Article copyright: © Copyright 1983 American Mathematical Society

American Mathematical Society